MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 22FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 22FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720221
Medical Device Problem Codes Fluid/Blood Leak (1250); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the probe leaked after 24 hours of use.It was necessary to exchange the probe.Additional information received on 1/11/23 clarified that the probe refers to the balloon in this case.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A review of the device history record could not be conducted as the lot number was reported as unknown.A sample analysis was not possible as there was no photographs or samples provided for evaluation.Without a sample to evaluate, the reported conditions could not be confirmed; therefore, a possible root cause cannot be determined or related to a manufacturing process.During the investigation, a review of the manufacturing process was conducted.In general, all process and controls were found properly followed, including sub-assemblies, finished product assembly and packaging.There were no abnormal conditions found that could trigger the reported condition.Based on the limited information and lack of a sample to analyze, a corrective action plan is not required.The current process is running according to product specifications meeting quality acceptance criteria.We will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
GSTRO FEED TBE W/Y PRT 22FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
15 hampshire street
mansfield, MA 02048
5086183640
MDR Report Key16159665
Report Number9612030-2023-03522
Device Sequence Number20595984
Product Code KNT
UDI-Device Identifier10884521007321
UDI-Public10884521007321
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720221
Device Catalogue Number8884720221
Device Lot Number210263864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown